NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I took postinor and I started seeing my period every two weeks. I complained to a matron and she said it was becos of d pills Dat I was taking Dat I should stop it. D first period came 27th of July and I saw anoda on d 12th of August. I met with my husband on d 16th of August immediately after my period. And Sept 10th was suppose to be my next period and I found out I was preg was it becos of d irregular period Dat made me took in wen I was safe? "

    User Avatar
    A 26 years year old female asked:
    2 years ago
    I took postinor and I started seeing my period every two weeks. I complained to a matron and she said it was becos of d pills Dat I was taking Dat I should stop it. D first period came 27th of July and I saw anoda on d 12th of August. I met with my husband on d 16th of August immediately after my period. And Sept 10th was suppose to be my next period and I found out I was preg was it becos of d irregular period Dat made me took in wen I was safe?
    Dr. Kangpe H answered:
    2 years ago
    Postinor is meant to be used once in a while as emergency contraceptive. The fact you were taking it regularly is most likely the cause of the irregular period. Because of this, what you thought was ur safe period was no longer safe.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app